# SDR EIAA980132

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 370
- Part time: 72,724 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, LT SIDE BS 370 STR NR 6 SKIN CRACKED AT TWO TOP ROW COUNTERSUNK FASTENER HOLES OF THE LAP SPLICE, BOTH RUNNING FORWARD AND AFT APROXIMATELY .0624 INCH IN LENGTH.  CUT OUT SKIN SLAP, REPAIRED IAW SRM 53-30-03 FIG 26.  (X)
